# SDR 2005FA0001011

- Difficulty date: June 10, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N818JP
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408047
- Engine: Cont TSIO520BE
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Broken
- Location: Magneto
- Part time: 311 hours
- Component: Magneto, Slick
- Component part number: 6230
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTACT SPRING BROKNE IN 311.1 HOURS OF OPERATION.  (K)
